Open Access
Translator Disclaimer
February, 1983 Gaussian Measures in $B_p$
Naresh C. Jain, Ditlev Monrad
Ann. Probab. 11(1): 46-57 (February, 1983). DOI: 10.1214/aop/1176993659

Abstract

For $p \geq 1$, conditions for a separable Gaussian process to have sample paths of finite $p$-variation are given in terms of the mean function and the covariance function. A process with paths of finite $p$-variation may or may not induce a tight measure on the nonseparable Banach space $B_p$. Consequences of tightness and conditions for tightness are given.

Citation

Download Citation

Naresh C. Jain. Ditlev Monrad. "Gaussian Measures in $B_p$." Ann. Probab. 11 (1) 46 - 57, February, 1983. https://doi.org/10.1214/aop/1176993659

Information

Published: February, 1983
First available in Project Euclid: 19 April 2007

MathSciNet: MR682800
zbMATH: 0504.60045
Digital Object Identifier: 10.1214/aop/1176993659

Subjects:
Primary: 60G15
Secondary: 28C20 , 60B12 , 60G17

Keywords: $p$-variation , ‎Banach spaces , Gaussian , induced measure , nonseparable , sample paths , Stochastic processes , tightness

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 1 • February, 1983
Back to Top